Positive solutions to second order four-point impulsive problems with deviating arguments - Publication - MOST Wiedzy

Search

Positive solutions to second order four-point impulsive problems with deviating arguments

Abstract

Stosując tw. Leggetta-Williamsa, podano warunki dostateczne na istnienie dodatnich rozwiązań dla czteropunktowych problemów brzegowych dla równań różniczkowych rzędu drugiego z odchylonymi argumentami. Dyskutowane były problemy gdy argument odchylony był typu opóźnionego lub wyprzedzonego.

Details

Category:
Articles
Type:
artykuł w czasopiśmie wyróżnionym w JCR
Published in:
Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis no. 17, pages 517 - 532,
ISSN: 1201-3390
Language:
English
Publication year:
2010
Bibliographic description:
Jankowski T.: Positive solutions to second order four-point impulsive problems with deviating arguments// DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS. -Vol. 17, nr. iss. 4a (2010), s.517-532
Verified by:
Gdańsk University of Technology

seen 23 times

Recommended for you

Meta Tags